# SDR ASAA2022102740527

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,488 hours, 15,144 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL SELECTED BOTH ON R, L FMC DID NOT COME BACK.(FMC MSG W/ VTK AND MAP ON CAPT NAV DISPLAY, NO FMC DATE ON BOTH CDU'S). OCCURRED AT CRUISE ALT FL360 2 HRS INTO FLIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 36. OPS CHECK GOOD AT THIS TIME. PERFORMED FMC BITE FIM 34-61 TASK 801.
